So I have found that coming off Citalopram is actually much rougher than I expected. Reducing gradually over the last few months has been relatively uneventful, but going from a small dose to no dose has me feeling a bit unwell. Not very unwell. Just mildly unwell.
Well, I could be wrong. It could be unrelated. But my stomach isn’t happy (as if my stomach is ever happy), and my resting heart rate has jumped up quite a lot too. I would tell you the numbers but Garmin is still down so I can just see a badly labelled line graph on my watch. The line is going up. It was about 45, now it’s… 50? 52?
I started running again this weekend after taking a week off for my foot to settle. Yesterday I did 5k and I felt sick when I got back(!!!). 11k this morning which was a bit less horrible but my heart rate went up to 180, which is what I call the “I didn’t know it went that high” heart rate zone. Usually I have to really push to see it go past 160. After maintaining quite a high training load over the past few months and then having a week off I should be flying, but actually I feel like I’m a lot less fit than I was last week. So something is definitely wrong here.
Mentally I have felt all kinds of things. Short tempered, emotional, angry, less tolerant. All of those things. But nothing too intense so it hasn’t really manifested much outwardly other than with me being a bit irritable.